# SDR VNAA9804008

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861EF1
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING THE TAKEOFF ROLL, AN ANGLE OF ATTACK  MISCOMPARE WARNING MESSAGE ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND PERFORMED A SYSTEMS OPERATIONAL CHECK, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-33-00.  NO PROBLEMS WERE NOTED.
